# SDR UPS08M52989

- Difficulty date: April 30, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 61,716 hours, 8,567 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  RT WING FUEL TANK UPPER STRINGER NR 14 END SUSPECT CRACK.  HFEC INSP C/O IAW DAC NDTSPM REV13 06-10-01.001 & FOUND CRACK APPROX 1 13 INCH.  SPLICE FITTING AT RT WING FUEL TANK UPPER STRINGER NR 14 AREA REMOVED FOR ACCESS.  HFEC INSP C/O, CONFIRM CRACK END & MARKED OUT.  DAMAGED PORTION OF RT WING FUEL TANK UPPER STRINGER NR 14 TRIMMED OFF IAW EN NR 1189-08. NEW FAB REPAIR STRINGER & REPAIR STRAP INSTL IAW EN NR1189-08 & SRM.
